MathSciNet Relay Station
MathSciNet bibliographic data
MR1631489 82B44 (60H25 82D30)
Zinn-Justin, P. Universality of correlation functions of Hermitian random matrices in an external field. Comm. Math. Phys. 194 (1998), no. 3, 631–650.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement